# SDR CALA2023033100946

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Cover
- Part number: NA
- Condition: Missing
- Location: 38d Pax Seat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SEAT EPL LIGHT COVER FOUND MISSING AT 28D, AFTER MOD NEW POS ITION IS 38DEF REF HAECO NON-ROUTINE NO.9407807 - ORIGINATED BY EMP V906627 SPEC NO.B767-25-3-0170 PERFORMED BY EMP V903178 REPLACED 38D PAX SEAT EPL LIGHT HOUSING AND CONDITION CHECKED,THE RESULT WAS ''NORMAL'' IAW AMM 33-51-10-9 62-104 REV 138 CMM 25-23-57 REV 5,IDT BY EMP V903214
